# SDR ASAA2017120522805

- Difficulty date: December 5, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 8,141 hours, 2,756 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Malfunctioned
- Location: Apu Overspeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERSPEED ILLUMINATED DURING APU START ATTEMPT. GROUNDED - YES. PERFORMED APU BITE REF B737-900 FIM 49-60 TASK 801, FAULT HISTORY SHOWS APU OVERSPEED MSG 49-31014 AND MAINT MSG 49-61262 ON CORRESPONDING PREVIOUS STARTS 0,24,136. PERFORMED FIM 49-60 TASK 817, NO DEFECTS FOUND ON APU HARNESS, NO METAL FOUND ON MAG CHIP PLUG, REMOVED AND REPLACED APU SPEED SENSOR REF B737-900 AMM 49-61-21, OPS AND LEAK CHECK GOOD, PERFORMED APU BITE REF FIM 49-60 TASK 801, NO CURRENT FAULTS ON 3 STARTS MADE AFTER SPEED SENSOR REMOVAL AND REPLACEMENT, THIS CLEARS MEL 49-1B.
